Cymbalta Withdrawal

Discussion in 'Support' started by inadmin, Jan 3, 2014.

tinnitus forum
    1. inadmin

      inadmin Member

      Hi all, a few weeks ago i asked my dr. to switch to another drug. He told me to stop the cymbalta for one day and then take the other pill, for two weeks. To make a long story short, i stopped the cymbalta at once, without taking the other drug. Two weeks later, i feel like a mess, and that the sound is all over my head. I know it's a big no no , hope to hear some thoughts.
       
    2. rainman
      Curious

      rainman Member

      Location:
      Tallinn/Helsinki
      I was on cymbalta lowest dose 30mg per day for 1,5 years. I waived it off within a month, sadly there is no smaller doses to go to and i couldn't take it every other day right away, so basically i split it. Its definitely not recommended but i went smt like this. 1. day-15mg;2. day-30mg and repeat few times , then went to 15 mg everyday, then every other day, until i was off. You have to kind of feel your body, e.g. if your head hurts a lot then don't rush with smaller doses.

      Energy levels are going to drop but after a couple of months i felt good. Cymbaltas main effect has to with serotonine, so exercise/walk/move as much as you can, this will help with natural serotonine producing.

      Black chocolate is recommended too and i would suggest magnesium supplement. Its not going to be easy and i stated only my experience, so take it with a pinch of a salt. I mean its doable and I've been 2 years off, very proud of myself. At one time i thought I'm going to stay with this antidepressant for the rest of my life. Can't comment on tinnitus since i only have hyperacusis and at the time it wasn't present. All the best and drink a lot of water, i sweated as a mad man lol
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.